# SDR AALA20100818ORD01

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,988 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 12909
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN LIGHTING EMERGENCY CHARGER RIGHT AFT FAILED SIC 2908.  REPLACED BATTERY PACK.
